DOI 10.1016/0002-9394(89)90206-7
Pseudotumor cerebri induced by danazol.
Аннотация
Intracranial hypertension with papilledema occurred in two patients receiving danazol therapy for either cyclic neutropenia or immune hemolytic anemia. Results of clinical, laboratory, and neuroradiologic studies showed no apparent cause for the condition in Case 1 and the papilledema resolved one month after discontinuing danazol. Carotid angiography in Case 2 demonstrated cerebral venous sinus thrombosis; the papilledema showed gradual improvement after cessation of danazol. An additional seven cases of pseudotumor cerebri presumed secondary to danazol therapy have been reported to the Food and Drug Administration. The papilledema resolved in all seven cases soon after discontinuing danazol. A drug-induced complication should be suspected, and alternative therapy sought, in patients who develop intracranial hypertension associated with administration of danazol.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.